Mathematische Zeitschrift

, Volume 184, Issue 3, pp 287–300

Markov processes with identical excessive measures

  • Ronald K. Getoor
  • Joseph Glover
Article

DOI: 10.1007/BF01163505

Cite this article as:
Getoor, R.K. & Glover, J. Math Z (1983) 184: 287. doi:10.1007/BF01163505

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Ronald K. Getoor
    • 1
  • Joseph Glover
    • 2
  1. 1.Department of MathematicsUniversity of CaliforniaLa JollaUSA
  2. 2.Department of MathematicsUniversity of FloridaGainesvilleUSA